# SDR MASA2020040212216

- Difficulty date: January 6, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 10,192 hours, 5,924 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLATS FAIL RTF-CLEARED INHIBITS FOUND TRANSITORY
